-satisfiability, -consistency property, the downward Lowenheim Skolem theorem, and the failure of the interpolation theorem for with a strong limit cardinal of cofinality
Rendiconti del Seminario Matematico della Università di Padova, Tome 80 (1988), pp. 1-16
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1988__80__1_0,
author = {Ferro, Ruggero},
title = {$\lambda $-satisfiability, $\lambda $-consistency property, the downward {Lowenheim} {Skolem} theorem, and the failure of the interpolation theorem for $L_{k,k}$ with $k$ a strong limit cardinal of cofinality $\lambda $},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {1--16},
year = {1988},
publisher = {Seminario Matematico of the University of Padua},
volume = {80},
zbl = {0691.03021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1988__80__1_0/}
}
TY - JOUR
AU - Ferro, Ruggero
TI - $\lambda $-satisfiability, $\lambda $-consistency property, the downward Lowenheim Skolem theorem, and the failure of the interpolation theorem for $L_{k,k}$ with $k$ a strong limit cardinal of cofinality $\lambda $
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1988
SP - 1
EP - 16
VL - 80
PB - Seminario Matematico of the University of Padua
UR - http://geodesic.mathdoc.fr/item/RSMUP_1988__80__1_0/
LA - en
ID - RSMUP_1988__80__1_0
ER -
%0 Journal Article
%A Ferro, Ruggero
%T $\lambda $-satisfiability, $\lambda $-consistency property, the downward Lowenheim Skolem theorem, and the failure of the interpolation theorem for $L_{k,k}$ with $k$ a strong limit cardinal of cofinality $\lambda $
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1988
%P 1-16
%V 80
%I Seminario Matematico of the University of Padua
%U http://geodesic.mathdoc.fr/item/RSMUP_1988__80__1_0/
%G en
%F RSMUP_1988__80__1_0
Ferro, Ruggero. $\lambda $-satisfiability, $\lambda $-consistency property, the downward Lowenheim Skolem theorem, and the failure of the interpolation theorem for $L_{k,k}$ with $k$ a strong limit cardinal of cofinality $\lambda $. Rendiconti del Seminario Matematico della Università di Padova, Tome 80 (1988), pp. 1-16. http://geodesic.mathdoc.fr/item/RSMUP_1988__80__1_0/